# SDR SWAA2021031754554

- Difficulty date: March 11, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 20,843 hours, 9,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY LIGHT INOP . / REMOVED AND REPLACED AFT ENTRY DOOR EMERGENCY BATTERY PACK AND POWER SUPPLY PER AMM 33-51-06
